# SDR DALA2025062004639

- Difficulty date: June 17, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 80,900 hours, 35,289 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 687 CABIN CREW COULD NOT DISARM 3L DOOR. CORRECTIVE ACTION: FOUND DEBRIS UNDER GIRT BAR AT AFT SIDE OF DOOR 4L. CLEARED AND CYCLED REF B757 AMM 52-11. OPS CHECKS GOOD. (7400950)
